# SDR ASOA2018100485234

- Difficulty date: September 28, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Riser
- Part number: 60137010
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 LT ENGINE AFT PYLON PRODUCTION RISER HAS FRETTING WEAR. C/A REPAIRED IAW REO 601R-71-22-026 AND REO 601R-54-50-036.
